# SDR JR2R2011110600571

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Damaged
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 BEAM CRACKED.  ACCOMPLISHED PERMENT REPAIR ON LT STA 280 CROSSBEAM IAW RO CRJ9-53-0843 AS ON WO 1007307-2700-0051 AND WO 711014235.
